Stability of Rotation Pairs of Cycles for the Interval Maps
Taixiang Sun,
Hongjian Xi,
Hailan Liang,
Qiuli He and
Xiaofeng Peng
Abstract and Applied Analysis, 2011, vol. 2011, 1-9
Abstract:
Let be the set of all continuous self-maps of the closed interval and has a cycle with rotation pair for any positive integer . In this paper, we prove that if , then , where is integer, odd, with coprime, and .
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/931484.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/931484.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:931484
DOI: 10.1155/2011/931484
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().